# SDR RMXA9520543

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1179405403
- Condition: Defective
- Location: Fuel Qty
- Part time: 7 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DROPPED OFF SLOWLY TO 250KG. THEN CAME BACK UP DURING FLIGHT.  INSTALLED ONLY .6 HOURS SINCE LAST REPAIR 3/15/94. THE FIFTH UNIT WORKED.
